# SDR AALA201802089034

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 57,418 hours, 21,421 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BOTTLE PRESSURE INDICATION INOPERATIVE AT THE LEFT MID DOOR.  SECURED A LOOSE CONNECTOR AND TESTED OK IAW AMM 23-73-00.
